# SDR OZIA200243007

- Difficulty date: August 31, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 840932
- Part serial: 719771
- Condition: Contaminated
- Location: Elevator
- Part time: 1,852 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEVATOR MISTRIM CAS MESSAGE.  ELEVATOR TRIM MOTOR FAIL MESSAGE ON SYC MAINT PAGE.  NORMAL OR STANDBY PITCH TRIM WOULD NOT WORK ON DESCENT.  RETURNED BELOW FREEZING LEVEL.
